| Model Number |
H7493941812270 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.75 x 12mm synergy xd drug-eluting stent was selected for use.However, the stent came off the balloon when the physician pulled out the stylet.The procedure was completed using an alternate method and no patient complications were reported.